# SDR AALA201511309007

- Difficulty date: November 6, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53370569206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT SIDE BOX BEAM FASTENER HOLE HAS CRACK INDICATION AT FRAME 43 & STRINGER 15. REPLACED PRESS PLATE IAW SRM 51-42-11 & 51-44-11.
